Alert archive / Pennsylvania / Flash Flood Watches in 2017

Flash Flood Watch 8, NWS State College, PA

July 23, 201723 counties in Pennsylvania

NWS State College, PA issued this flash flood watch at Jul 23, 2017, 2:27 PM EDT for 23 counties in Pennsylvania. It took effect at Jul 23, 2017, 5:00 PM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jul 23, 2017, 2:27 PM EDT (18:27 UTC)
In effect from
Jul 23, 2017, 5:00 PM EDT
Expired
Jul 24, 2017, 8:00 AM EDT
In force
15 hr
Issued by
NWS State College, PA
Flood severity
None
All 23 counties

Adams County, PA, Cameron County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, York County, PA

The radar

The State College radar (KCCX), 75 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
186 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

033 
WGUS61 KCTP 231827
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service State College PA
227 PM EDT Sun Jul 23 2017

PAZ028-041-042-046-049>053-056>059-063-065-066-240900-
/O.NEW.KCTP.FF.A.0008.170723T2100Z-170724T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Juniata-Northern Lycoming-Sullivan-Southern Lycoming-Union-Snyder-
Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-York-Lancaster-
Including the cities of Mifflintown, Trout Run, Laporte, 
Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, 
Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, 
Pottsville, Lebanon, Carlisle, York, and Lancaster
227 PM EDT Sun Jul 23 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in State College has issued a

* Flash Flood Watch for a portion of central Pennsylvania, 
  including the following areas, Columbia, Cumberland, Dauphin, 
  Juniata, Lancaster, Lebanon, Montour, Northern Lycoming, 
  Northumberland, Perry, Schuylkill, Snyder, Southern Lycoming, 
  Sullivan, Union, and York. 

* Through late tonight

* Additional heavy rainfall from thunderstorms is expected to
  develop this evening and last through the overnight hours. The 
  rain may be heavy enough to cause flash flooding...particularly 
  in areas which have seen heavy rain over the last day or two. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review flood safety and preparedness information at
weather.gov/flood.

&&

$$

DeVoir
4 follow-up statements
093 
WGUS61 KCTP 232113
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service State College PA
513 PM EDT Sun Jul 23 2017


PAZ012-027-036-045-064-240515-
/O.EXA.KCTP.FF.A.0008.000000T0000Z-170724T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Clinton-Mifflin-Franklin-Southern Clinton-Adams-
Including the cities of Renovo, Lewistown, Chambersburg, 
Lock Haven, and Gettysburg
513 PM EDT Sun Jul 23 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 5 AM EDT MONDAY...

The National Weather Service in State College has expanded the

* Flash Flood Watch to include a portion of central 
  Pennsylvania, including the following areas, Adams, Franklin, 
  Mifflin, Northern Clinton, and Southern Clinton. 

* Until 5 AM EDT Monday

* Heavy rainfall from current thunderstorms will be followed by a
  short break in some areas before rain returns later tonight. 
  The rain may be heavy enough to cause flash flooding, 
  particularly in areas which have seen heavy rain over the last 
  day or two. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review flood safety and preparedness information at
weather.gov/flood.

&&

$$

PAZ028-041-042-046-049>053-056>059-063-065-066-240515-
/O.CON.KCTP.FF.A.0008.000000T0000Z-170724T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Juniata-Northern Lycoming-Sullivan-Southern Lycoming-Union-Snyder-
Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-York-Lancaster-
Including the cities of Mifflintown, Trout Run, Laporte, 
Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, 
Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, 
Pottsville, Lebanon, Carlisle, York, and Lancaster
513 PM EDT Sun Jul 23 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

The Flash Flood Watch continues for

* A portion of central Pennsylvania, including the following 
  areas, Columbia, Cumberland, Dauphin, Juniata, Lancaster, 
  Lebanon, Montour, Northern Lycoming, Northumberland, Perry, 
  Schuylkill, Snyder, Southern Lycoming, Sullivan, Union, and 
  York. 

* Until 5 AM EDT Monday

* Heavy rainfall from current thunderstorms will be followed by a
  short break in some areas before rain returns later tonight. The
  rain may be heavy enough to cause flash flooding, particularly
  in areas which have seen heavy rain over the last day or two.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review flood safety and preparedness information at
weather.gov/flood.

&&

$$

Dangelo
197 
WGUS61 KCTP 240204
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service State College PA
1004 PM EDT Sun Jul 23 2017


PAZ027-036-240315-
/O.CAN.KCTP.FF.A.0008.000000T0000Z-170724T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mifflin-Franklin-
Including the cities of Lewistown and Chambersburg
1004 PM EDT Sun Jul 23 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for Mifflin and Franklin Counties has been 
cancelled. The rain overnight should not be heavy enough in this
area to cause flash flooding.

$$

PAZ006-010-011-037-241000-
/O.EXB.KCTP.FF.A.0008.000000T0000Z-170724T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Potter-Elk-Cameron-Tioga-
Including the cities of Coudersport, St. Marys, Ridgway, 
Emporium, Mansfield, and Wellsboro
1004 PM EDT Sun Jul 23 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT MONDAY...

The National Weather Service in State College has expanded the

* Flash Flood Watch to include a portion of central 
  Pennsylvania, including the following areas, Cameron, Elk, 
  Potter, and Tioga. 

* Until 6 AM EDT Monday

* Rainfall will become more widespread over the next few hours
  before eventually sliding off to the east late tonight and 
  early Monday morning. The rain may be heavy enough to cause 
  flash flooding, particularly in areas which have seen heavy rain
  over the last day or two. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review flood safety and preparedness information at
weather.gov/flood.

&&

$$

PAZ012-028-041-042-045-046-049>053-056>059-063>066-241000-
/O.EXT.KCTP.FF.A.0008.000000T0000Z-170724T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Clinton-Juniata-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
Including the cities of Renovo, Mifflintown, Trout Run, Laporte, 
Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, 
Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, 
Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, 
and Lancaster
1004 PM EDT Sun Jul 23 2017

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 6 AM EDT MONDAY...

The Flash Flood Watch is now in effect for

* A portion of central Pennsylvania, including the following 
  areas, Adams, Columbia, Cumberland, Dauphin, Juniata, 
  Lancaster, Lebanon, Montour, Northern Clinton, Northern 
  Lycoming, Northumberland, Perry, Schuylkill, Snyder, Southern 
  Clinton, Southern Lycoming, Sullivan, Union, and York. 

* Until 6 AM EDT Monday

* Rainfall will become more widespread over the next few hours
  before eventually sliding off to the east late tonight and 
  early Monday morning. The rain may be heavy enough to cause 
  flash flooding, particularly in areas which have seen heavy rain
  over the last day or two. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review flood safety and preparedness information at
weather.gov/flood.

&&

$$
908 
WGUS61 KCTP 240910
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service State College PA
510 AM EDT Mon Jul 24 2017


PAZ006-010>012-028-037-045-056-057-059-063>066-241015-
/O.CAN.KCTP.FF.A.0008.000000T0000Z-170724T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Potter-Elk-Cameron-Northern Clinton-Juniata-Tioga-
Southern Clinton-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
Including the cities of Coudersport, St. Marys, Ridgway, 
Emporium, Renovo, Mifflintown, Mansfield, Wellsboro, Lock Haven, 
Newport, Harrisburg, Hershey, Lebanon, Carlisle, Gettysburg, 
York, and Lancaster
510 AM EDT Mon Jul 24 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of central Pennsylvania has
been cancelled. The threat of significant flooding has ended.

$$

PAZ041-042-046-049>053-058-241200-
/O.EXT.KCTP.FF.A.0008.000000T0000Z-170724T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Lycoming-Sullivan-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Schuylkill-
Including the cities of Trout Run, Laporte, Williamsport, 
Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, 
Berwick, and Pottsville
510 AM EDT Mon Jul 24 2017

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING...

The Flash Flood Watch is now in effect for

* A portion of central Pennsylvania, including the following 
  areas, Columbia, Montour, Northern Lycoming, Northumberland, 
  Schuylkill, Snyder, Southern Lycoming, Sullivan, and Union. 

* Until 8 AM EDT this morning

* Rain will fall heavily at times early this morning then taper
  off in most spots between 6 and 8 am. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review flood safety and preparedness information at
weather.gov/flood.

&&

$$
758 
WGUS61 KCTP 241142
FFACTP

Flood Watch
National Weather Service State College PA
742 AM EDT Mon Jul 24 2017

PAZ041-042-046-049>053-058-241245-
/O.EXP.KCTP.FF.A.0008.000000T0000Z-170724T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Lycoming-Sullivan-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Schuylkill-
Including the cities of Trout Run, Laporte, Williamsport, 
Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, 
Berwick, and Pottsville
742 AM EDT Mon Jul 24 2017

...FLASH FLOOD WATCH WILL EXPIRE AT 8 AM EDT THIS MORNING...

The Flash Flood Watch for a portion of central Pennsylvania will
expire at 8 AM EDT this morning. Heavy rain has exited the area,
but runoff from overnight heavy rains continue in some areas. Use
caution near low water crossings and heed all road closures. 

$$

DeVoir

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood watch went out at Jul 23, 10:52 AM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jul 23, 10:52 AM EDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service State College PA
1052 AM EDT Sun Jul 23 2017

.SYNOPSIS...
A frontal boundary will remain in the vicinity of Pennsylvania
through Monday. High pressure will build southeast into the
region for the middle of next week. A cold front will likely push
southeast in the state toward the end of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Ridging aloft with deepest layer moisture pooled to the south of
quasi-stationary front draped across central PA this afternoon.
The boundary will continue to be the focus for scattered showers
this afternoon, although boundary layer winds//forcing remain
quite weak under the ridging aloft.

Further heating and destabilization of the moist air mass will
lead to scattered garden variety showers and storms this
afternoon of the hit and miss variety. However...increasing large
scale forcing late in the day ahead of approaching upper trough
should will support increasing coverage of showers/
thunderstorms during the very late afternoon and primarily
evening hours.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
NCAR ensemble CAPEs near 2000 J/kg and moderate
0-6km shear of around 30kts point toward a damaging wind and
hail threat this afternoon through early evening. Large scale
forcing ahead of upper trough should sustain convection through
late tonight and early Monday, despite a weakening trend after
sunset. CAMS indicate excessive rainfall is a possibility by
this evening in vicinity surface frontal boundary over the Susq
Valley. Flash Flood Watch may be required should confidence grow
in placement of heaviest rainfall axis...and if Lower Susq
continues to be favored (where FFG guidance is currently the
lowest).

Upper trough will pivot through on Monday, bringing a good
chance of additional showers/storms to northeast Pa, while large
scale subsidence in its wake is likely to suppress convection
across the southwest part of the state. With the exception of
northeast Pa, Monday should feature more sunshine than today, as
much lower PWAT air flows into the region.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Med range guidance continues to support a forecast of fair and
cooler weather for mid week, as high pressure builds southeast
across Pa. Based on GEFS 850 temps and low PWATs, daytime highs
and overnight lows to average a bit below climo Tue/Wed.

Moderating temps and increasing humidity expected late in the
week ahead of an approaching cold front. Some model timing
differences with the cold front, so will mention chance of
showers/tstorms both Thu and Fri. Odds currently favor
fair/cooler weather by next weekend, but NAEFS and ECENS both
stall cold front just off the east coast. Therefore, will
maintain a slight chance of showers through the weekend.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
Restrictions lingering into the late morning hours before
improving (hanging on latest from KJST-KBFD). Quasi-stationary
frontal boundary draped across central PA will continue to be
the focus for scattered showers through the midday hours,
especially north of I-80. Additional restrictions expected over
portions of the Laurels where deeper moisture is pooled and
scattered showers and thunderstorms are sprouting late this
morning.

By this afternoon, conditions should be generally VFR across
central PA. But diurnal heating/destabilization, combined with
large scale forcing ahead of approaching upper trough, should
support fairly widespread tstorm development late in the day
and into this evening - especially over eastern half - with
local restrictions.

Tonight, restrictions return in wake of trough axis, with IFR
conditions likely in the north and east, and MVFR in the central
mountains.

.OUTLOOK...

Tonight...Cig restrictions likely. Scattered TSRA/SHRA.

Mon...AM restrictions likely. Scattered TSRA.

Tue-Wed...AM restrictions north/west. Otherwise no sig wx.

Thu...Chance of afternoon TSRA/SHRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Fitzgerald
NEAR TERM...DeVoir/Fitzgerald
SHORT TERM...Fitzgerald
LONG TERM...Fitzgerald
AVIATION...RXR
Hazardous weather outlook, Jul 23, 2:24 PM EDT, 3 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
224 PM EDT Sun Jul 23 2017

PAZ041-042-241830-
Northern Lycoming-Sullivan-
224 PM EDT Sun Jul 23 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Strong to severe thunderstorms with damaging winds 60 mph or
greater and large hail exceeding 1 inch in diameter are possible
late this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong thunderstorms with gusty winds and hail are possible Monday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004>006-010>012-017>019-024>027-033>037-045-064-241830-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Somerset-Bedford-Fulton-Franklin-Tioga-Southern Clinton-Adams-
224 PM EDT Sun Jul 23 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Strong to severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible late this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong thunderstorms with gusty winds and hail are possible Monday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ028-046-049>053-056>059-063-065-066-241830-
Juniata-Southern Lycoming-Union-Snyder-Montour-Northumberland-
Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-York-Lancaster-
224 PM EDT Sun Jul 23 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Strong to severe thunderstorms with damaging winds 60 mph or
greater, large hail and localized flooding are possible late this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong thunderstorms with gusty winds and hail are possible Monday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:54 PM EDTAreal Flood AdvisoryCTPSomerset3 hr
Jul 23, 2:47 PM EDTSpecial Weather StatementCTPLancaster13 min
Jul 23, 2:52 PM EDTSpecial Weather StatementCTPTioga38 min
Jul 23, 3:22 PM EDTSevere Thunderstorm WarningCTPTioga38 min
Jul 23, 3:29 PM EDTSpecial Weather StatementCTPTioga46 min
Jul 23, 3:40 PM EDTSevere Thunderstorm WarningCTPPotter, Tioga80 min
Jul 23, 3:57 PM EDTSpecial Weather StatementCTPTioga33 min
Jul 23, 4:06 PM EDTAreal Flood AdvisoryCTPYork3 hr
Jul 23, 4:35 PM EDTAreal Flood AdvisoryCTPFranklin3 hr
Jul 23, 4:50 PM EDTFlash Flood WarningCTPYork4 hr
Jul 23, 4:55 PM EDTAreal Flood AdvisoryCTPAdams, York3 hr
Jul 23, 5:00 PM EDTSpecial Weather StatementCTPTioga30 min
Jul 23, 5:07 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan53 min
Jul 23, 5:17 PM EDTSpecial Weather StatementCTPLebanon28 min
Jul 23, 5:34 PM EDTSpecial Weather StatementCTPCumberland26 min
Jul 23, 5:36 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, York54 min
Jul 23, 6:00 PM EDTSevere Thunderstorm WarningCTPLycoming, Montour, Northumberland60 min
Jul 23, 6:05 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Lancaster, York3 hr
Jul 23, 6:36 PM EDTFlash Flood WarningCTPDauphin, Lebanon3 hr
Jul 23, 6:59 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland61 min
Jul 23, 7:08 PM EDTSpecial Weather StatementCTPDauphin37 min
Jul 23, 7:32 PM EDTAreal Flood AdvisoryCTPDauphin, Northumberland3 hr
Jul 23, 7:59 PM EDTFlash Flood WarningCTPDauphin, Northumberland3 hr

Nearby

Flash Flood Watches in Pennsylvania, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.